# SDR CA011012002

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKE-OFF RT GEAR INDICATION INDICATED RT GEAR NOT RETRACTED.  GEAR WAS CYCLED DOWN AND THEN INDICATED NOT DOWN AND LOCKED. SUBSEQUENT RE-CYCLE PRODUCED SAME RESULT (NO GREEN FOR RT SIDE AND INTRANSIT LIGHT ON IN GEAR HANDLE).  OBSERVATION DURING AIRCRAFT FLY-BY SHOWED GEAR IN DOWN AND LOCKED POSITION. ON THE LANDING ROLL, RT GEAR RETRACTED UNDER THE WEIGHT OF THE AIRCRAFT. INVESTIGATION UNDERWAY.
